| Model Number |
CF-Q160S |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it was confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the sigmoidovideoscope had a foreign mater at the air water channel and tube of the control unit and at the distal end.There was no patient involvement.